# SDR 06FDEA1637

- Difficulty date: April 29, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Part number: 651680310
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00638,  WHILE WORKING CARD NR 73C023-00 (TAIL 43). FOUND VERT FIN TENSION TIE RIB.   RT AFT VERT BOLT HOLE HAS GOUGE.  REPAIRED BOLT HOLE PER FED EX EA 7-5530-100866.
